I have Trigeminal Neuralgia and I am in pain how do I exercise when I am in pain?
Do I excercise(walk) on my better days and if I can is it adviseable? I heard to take it easy with excercise. My joints feel funny I notice I am weak this came after taking Gabapintin, which weakness is a side affect or could this be because I have been in pain for 9 weeks and pain takes a lot of energy out of you?
I continued to exercise when I was dealing with TN and the medications. I had to modify some of my exercises if the drugs were making me dizzy. Listen to your body and do what feels right to you. Be aware that the drugs are powerful, so don't do anything risky.
Some fellow TN patients have mentioned that exercise made them feel better because of the endorphins.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.